PL EN


2007 | 6 | 1 | 99-106
Article title

Estimation of Approximate Values of the Optimum Points on Efficient Portfolios Curve

Authors
Title variants
Languages of publication
EN
Abstracts
EN
In the paper a method is found for estimating approximate optimum points on efficient portfolios curve (risk-profit) that are connected with exponential utility functions being very frequently preferred in practice by investors.
Publisher
Year
Volume
6
Issue
1
Pages
99-106
Physical description
Dates
published
2007-01-01
online
2007-12-03
Contributors
  • Department of Econometrics and Statistics Faculty of Economics and Management, University of Szczecin, Mickiewicza 64, 71-101 Szczecin, Poland
References
  • Chiang, A.C. (1984). Fundamental Methods of Mathematical Economics. Third Edition. New York: McGraw-Hill, Inc.
  • Dobbins, R., Fielding, J. & Witt, S. (1994). Portfolio Theory and Investment Management. Oxford: Blackwell Publishers.
  • Fichtenholz, G.M. (1969). Differential and Integral Calculus. Moscow: Hayka.
  • Haugen, A.R. (1993). Modern Investment Theory (3rd ed.). Warsaw: WIG-Press.
  • Tarczyński, W. (1997). Capital Markets. Warsaw: PLACET.
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.doi-10_2478_v10031-007-0003-6
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.